# SDR DHL2008760544

- Difficulty date: April 21, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680-708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED EXISTING REPAIR AND ALL CORROSION ON FUSELAGE SKIN AT BS 680 TO 708, STR 27R TO 27L.  FABRICATED NEW DOUBLER REPAIR, AND INSTALLED PER B727 SRM 53-30-3 FIG 3A AND 53-30-2 FIG 2.
